PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 690-705
Tytuł artykułu

Absolutely continuous functions of several variables and diffeomorphisms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [4], a class of absolutely continuous functions of d-variables, motivated by applications to change of variables in an integral, has been introduced. The main result of this paper states that absolutely continuous functions in the sense of [4] are not stable under diffeomorphisms. We also show an example of a function which is absolutely continuous with respect cubes but not with respect to balls.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
690-705
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
autor
Bibliografia
  • [1] M. Csörnyei: “Absolutely continuous functions of Rado, Reichelderfer and Malý”, J. Math. Anal. Appl., Vol. 252, (2000), pp. 147–166. http://dx.doi.org/10.1006/jmaa.2000.6962
  • [2] S. Hencl: “On the notions of absolute continuity for functions of several variables”, Fund. Math., Vol. 173, (2002), pp. 175–189. http://dx.doi.org/10.4064/fm173-2-5
  • [3] S. Hencl: “Absolutely continuous functions of several variables and quasiconformal mappings”, preprint MATH-KMA-2002/89, Charles University, Prague.
  • [4] J. Malý: “Absolutely continuous function of several variables”, J. Math. Anal. Appl., Vol. 231, (1999), pp. 492–508. http://dx.doi.org/10.1006/jmaa.1998.6246
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475188
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.